My friend has depression and anxiety, so I want to know if she could stop anytime when it becomes too dangerous. Thanks.
Can You Stop Taking Accutane when the Side Effets Are Too Dangerous for the Mental Health?
Doctor Answers (1)
Can you stop taking Accutane
Someone can stop taking Accutane whenever they want. You don't need to tier down medication or have any problems if you stop taking it. But that really should be between your friend and her doctor. Accutane does not affect mental health because it is a non-mood altering drug. People who have acne can be very depressed - this has nothing to do with Accutane.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.